MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G5 DELIVERY SYSTEM; MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G5 DELIVERY SYSTEM; MITRAL VALVE REPAIR DEVICES
Model Number CDS0801-NT
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 03/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2026 that the patient presented with grade 4 functional mitral regurgitation (mr) and a restricted posterior leaflet for a mitraclip procedure.During the procedure, a mitraclip was successfully implanted.During the deployment sequence of the second mitraclip nt, difficulty was encountered while capturing and grasping the leaflets.Multiple grasping attempts were made, which contributed to anterior leaflet damage.A further attempt at grasping and capturing was made using a mitraclip xtw; however, this was unsuccessful.The clips were removed from the anatomy, and the procedure was terminated.The mr was reduced to grade 3¿4 post-procedure.No clinically significant delay was reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to the reported event.Additionally, a review of the complaint history identified no similar complaints from the lot.Based on the information reviewed, the reported positioning failure (leaflet grasping and leaflet capture) appears to be related to patient morphology/pathology.The reported tissue injury appears to be a cascading effect of the grasping and capture attempts.Tissue injury is a known possible complication associated with mitraclip procedures.The reported serious injury/ illness/ impairment was a result of case-specific circumstances.There is no indication of a product issue with respect to manufacture, design, or labeling.

Brand Name
MITRACLIP G5 DELIVERY SYSTEM
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24807836
Report Number2135147-2026-02225
Device Sequence Number18808179
Product Code NKM
UDI-Device Identifier05415067050717
UDI-Public(01)05415067050717(17)261223(10)50625R1046
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCDS0801-NT
Device Catalogue NumberCDS0801-NT
Device Lot Number50625R1046
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MITRACLIP.; STEERABLE GUIDE CATHETER.
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexFemale